# SDR ASAA2023043043083

- Difficulty date: April 30, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,589 hours, 16,393 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CON CAB ZONE TEMP LIGHT ON RECALL. GROUNDED - YES. FOUND PZTC #2 FLT DECK TRIM VALVE FAULT. REF B737-800 FIM 21-62 TASK 833 FAULT RESET, VERIFY TEST PASSED. NO RECENT HISTORY.
